English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotical stability of partial difference equations with variable coefficients

MPS-Authors
/persons/resource/persons22734

Boese,  F. G.
High Energy Astrophysics, MPI for Extraterrestrial Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Boese, F. G. (2002). Asymptotical stability of partial difference equations with variable coefficients. Journal of Mathematical Analysis and Applications, 276(2), 709-722.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-E92E-C
Abstract
There is no abstract available